MathSciNet Relay Station
MathSciNet bibliographic data
MR2852934 37C50 (37D20)
Arbieto, A.; Ribeiro, R. Flows with the (asymptotic) average shadowing property on three-dimensional closed manifolds. Dyn. Syst. 26 (2011), no. 4, 425–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement